# SDR HEEA063339

- Difficulty date: August 12, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bell 212
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Case Assy
- Part number: 212040054105
- Condition: Corroded
- Location: M/R Gearbox
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CASE ASSEMBLY HAD CORROSION AROUND STUD HOLE, LOWER MAST LINER WORN, MOUNTING FACE CORROSION.
